A new proof of the Leptokurtosis Theorem for Poisson Sums of Random Variables

Journal article


Publication Details

Author(s): Kähler J
Journal: Jahrbücher für Nationalökonomie und Statistik
Publication year: 1992
Volume: 209
Pages range: 337-342
ISSN: 0021-4027


FAU Authors / FAU Editors

Kähler, Jürgen Prof.
Professur für Volkswirtschaftslehre


How to cite

APA:
Kähler, J. (1992). A new proof of the Leptokurtosis Theorem for Poisson Sums of Random Variables. Jahrbücher für Nationalökonomie und Statistik, 209, 337-342.

MLA:
Kähler, Jürgen. "A new proof of the Leptokurtosis Theorem for Poisson Sums of Random Variables." Jahrbücher für Nationalökonomie und Statistik 209 (1992): 337-342.

BibTeX: 

Last updated on 2018-08-08 at 05:09